MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; ANESTHESIA CONDUCTION KIT

TELEFLEX INCORPORATED ARROW; ANESTHESIA CONDUCTION KIT
Model Number IPN040139
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
There was 2 catheters which are defective; one was bent and the second one shredded.Per the doctor's operative note: preop diagnosis: cervical radiculopathy.Postop diagnosis: cervical radiculopathy.Procedure planned: epidural steroid injection at the c7-t1 interspace, fluoroscopic guidance.The site of pain and procedure were confirmed prior to starting the procedure.The target interspace was identified.The skin overlying the target area was prepped with chlorhexidine and sterilely draped.Local anesthesia was obtained with 3.0 ml of preservative free 1% lidocaine.Using a 20-gauge tuohy needle with a loss-of-resistance to normal saline and hanging drop technique, the epidural space was located.Aspiration was negative for blood or csf.Subsequently 1 ml of lopamidol 240m contrast was injected demonstrating appropriate epidural spread.Local anesthetic test dose was negative for intrathecal injection.10mg dexamethasone was suspended in 4ml of preservative free normal saline was easily injected into the epidural space without apparent complication.The tuohy needle was then cleared with preservative free 1% lidocaine and removed.The skin was cleansed and the patient returned to the supine position.The patient was stable throughout the procedure.Epidural spread was observed up to about c5 level based on contrast, catheter was not inserted although this was initially planned given difficulties experienced with the arrow catheter kit.The patient was observed following the procedure and was then discharged in stable condition with a driver.The patient received post-procedure discharge instructions.

Brand Name
ARROW
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key9626891
Report Number9626891
Device Sequence Number2396538
Product Code CAZ
UDI-Device Identifier50801902126370
UDI-Public(01)50801902126370(17)230331(10)13F18C0518
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
Report Date (Section F) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN040139
Device Catalogue NumberEC-05000
Device Lot Number13F18C0518
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight111
Date Report Sent to FDA01/08/2020